# SDR ASAA0741818

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 49,900 hours, 28,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654645528
- Part serial: BN168
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CONTROL TAB HAS DELAM DAMAGE AT TRAILING EDGE I/B CORNER.  REPAIRED RT AILERON TAB IAW SRM 51-70-16 PG 12 REPAIR 1.
